MathSciNet Relay Station
MathSciNet bibliographic data
MR491558 (58 #10789) 10H20 (10H30)
Heath-Brown, D. R. Almost-primes in arithmetic progressions and short intervals. Math. Proc. Cambridge Philos. Soc. 83 (1978), no. 3, 357–375.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement